# SDR 9804779907

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95502672
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

EXCESSIVE NOSE WHEEL VIBRATION OCCURRED DURING TAKEOFF ROLL AT APPROXIMATELY 50 KNOTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED BOTH NOSE WHEEL ASSEMBLIES.
